# SDR SWAA2022031473695

- Difficulty date: February 16, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED AT BS 1016 UPPER FUSELAGE AT LEVEL S-2R AND S-2L AT VERTICAL STABILIZER 2022-95043 / [01] REPLACED BRACKET ANGLE AND FASTENERS LOCATED AT BS 1016 UPPER FUSELAGE AT LEVEL S-2R AND S-2L AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DRAWING 176A3101 REV -: SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED BRACKET ANGLE AND FASTENERS LOCATED AT BS 1016 UPPER FUSELAGE AT LEVEL S-2R AND S-2L AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DRAWING 176A3101 REV; RII SEE INDIVIDUAL SIGNOFFS BELOW.
